Women's Health Community
Morning After Pill taken - now Itching, burning, and very strange menst...
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Morning After Pill taken - now Itching, burning, and very strange menstruation

I'm scared and need help- Here are the odd series of events:
Went off the BC pill in hopes of having a baby with my fiance after we gat married, Sadly the Wedding got called off & we broke up, in my overly emotional state I had stupid drunken unprotected sex with an ex boyfriend (even though he "pulled out" and never actually came inside of me, I still took the "morning after pill" within 72 hours), a couple days later I started feeling "itchy" in and around my vagina- it grew very swollen and red (but no odor or discharge) I assumed I had a yeast infection (even though I've never had one before), got the one day treatment, as soon as I took that I got my period from the morning after pill - very brown and chunky and I also got a hemerroid to boot, the vaginal itchiness never went away, the swelling went down- and the hemerroid is gone, but it's still very uncomfortable down there and painfully itchy. I called the dr. and they said to get the 7 day yeast infection treatment instead- Got that, now day two into treatment the itching and uncomfortableness is worse than when I was on no meds- and I thought my period subsided, however everytime I wipe myself there are a lot of red chunky very small pinsize blood chunks. Could I have picked up an STD? Could this be PID? Could all this be from the morning after pill? My fiance wants to work things out- but I'm scared to because I'm afraid I have some incurable vaginal disease from my horrible drunken mistake. :-( Please help (Off the wall sidenote- I used a candy coated vibrator during this time too- could it be from that?)
Related Discussions
4 Comments Post a Comment
Blank
Avatar_n_tn
any time we inter fere with hormones there is always a concequence. dont worry it is hormonal upheavel and will settle. std are normally not so quick to show them selves. if your worried visit or ring your local std clinic. they test you for everything and give you a womans mot to help you feel clean and refreshed again and they will also advise on complications arrising from taking the morning after pill.
princessbut
Blank
Avatar_n_tn
A candy covered vibrator can most certainly cause a yeast infection, too!  Sugar down there is just a recipe for a raging y.i. I would think it is a combo of all these things and not to worry.  I took ecp and my period was all totally out of whack for a little bit! I would go to the dr to be sure but don't worry too much.
Blank
Avatar_n_tn
keep in mind your period will do crazy things after the ECP. it says in the booklet that periods can come early or late, and be lighter or heavier that usual. there is no rhyme or rythym and every woman is different. so with this period, I wouldn't worry about that too much if I were you. Periods after ECP can last many many days, like yours.  you obviously are not pregnant and the ecp did its job.

birth control pills cause vaginal dryness so maybe this is what you are experiencing seeing as you took a very high dose of birth control.

go to the doc ASAP and get checked for chlamydia and ghonorrea and have a look to see if you do indeed have a yeast infection. the std's mentioned need to be in your body for only 72 hours before you can test for them. if these come back negative that is a very good sign, and I would take that as a reassurance. I'm sure you will be fine. how well do you know your ex now, does he sleep around much!? all this testing is very quick and you should have results asap. then you will have the peace of mind to move on with your fiance.
don't worry to much about what you did. we are all human, we are not perfect. we all make mistakes, and many the same as you. what's done is done and you can't beat yourself up. and I"m sure many people can attest to the drunken one night stand when you are on the rebound. we've all done it.
so remember you are still a good person, this doesn't change that at all. if I were you, I'd get my clean bill of health, and move one, and your fiance does not need to know about this right now. if he wants to sleep with you, tell him he will have to wait until you are officially back together.
Blank
Avatar_m_tn
i know this has been 6 years ago, but I am having the exact same experience and would like to know from Christyworrygirl what happened?  I took the morning after pill and became very dry and was diagnosed by my gyno that I had a yeast infection.  Did this clear up once your hormones leveled off and how long did it take?  I hope things worked out beautifully for you.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Women's Health Answerers
Avatar_f_tn
Blank
arlandonbloom
CO
1527510_tn?1392304944
Blank
Carly1306
United Kingdom
136956_tn?1363091289
Blank
ticked
Mississauga, ON
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
msniki412
New York , NY
7351190_tn?1391634784
Blank
Mrsharder
ontario, ON